# SDR GTIA2019090634597

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 49,085 hours, 22,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTLE ASSISTANCE REQUIRE SERVICE. SERVICE L1 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00. OPS CHECK GOOD. NO LEAKS AT THIS MOMENT.
